# SDR SWIA201438607

- Difficulty date: June 27, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 28,002 hours, 23,810 cycles
- System (JASC): 3300 · Lighting System
- Part: Cover
- Condition: Missing
- Location: Annunciator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT ROW SIGN FOUR FACING ANNUNCIATOR LIGHTS MISSING COLORED COVERS.  REPLACED MID CABIN EXIT ROW REAR FACING ANNUNCIATOR LIGHT IAW AMM.
